# SDR 2015FA0000281

- Difficulty date: June 22, 2015
- Submitted: June 22, 2015
- Operation: General aviation
- Aircraft: N54VK
- Make and model: Beech V35
- Aircraft serial: D8066
- Aircraft time: 5,687 hours
- Engine: Cont IO520BB
- Engine time: 574 hours
- Propeller: Mcauly 3A32C76
- System (JASC): 7603 · Power Lever
- Part: Throttle Arm
- Part number: 632081
- Condition: Disconnected
- Location: Zone 400
- Part time: 3,955 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PRACTICING AN INSTRUMENT APPROACH INTO AIRPORT.  PILOT FLYING WAS SLIGHTLY LOW ON A NON-PRECISION INSTRUMENT APPROACH.  POWER SETTING WAS 15" MAP.  APPLICATION OF FULL THROTTLE, DID NOT INCREASE MANIFOLD PRESSURE.  AFTER SAFE LANDING ON RUNWAY WITH NO DAMAGE TO ACFT, REMOVED LOWER COWL ACCESS AND FOUND THE MS21042-5 NUT HAD COME LOOSE FROM THE THROTTLE SHAFT, ALLOWING THE THROTTLE ARM TO MOVE FREELY WITHOUT ACTUATING THE THROTTLE BUTTERFLY OR FUEL CONTROL.  THE OLD STYLE BRASS THROTTLE ARM WAS INSTALLED, THE PN WAS 632081.  THE MS21042-5 NUT DID NOT SHOW RESISTANCE FROM SHAFT, SUSPECT NUT WAS EITHER REUSED AT OVERHAUL OR WAS DEFECTIVE.  THIS ENGINE DOES NOT INCORPORATE A SUPPLEMENTAL LOCKING DEVICE ON THE NUT SUCH AS A COTTER KEY.  WE HAVE ORDERED A 656219 THROTTLE ARM AND NEW MS21042-5 NUT FOR THIS ACFT IAW CSB 08-3C.
